Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 74, NWS Tulsa, OK

April 26, 20168 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2016, 11:29 PM CDT for 8 counties in Oklahoma. It was in force for 46 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 11:29 PM CDT (04:29 UTC)
Expired
Apr 27, 2016, 12:15 AM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Adair County, OK, Cherokee County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Rogers County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Western Arkansas radar (KSRX), 73 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 11:30 PM CDTTSTM WND DMGPorter, OKSIGNIFICANT ROOF DAMAGE TO AN OUTBUILDING. PUBLIC PHOTO POSTED ON BROADCAST MEDIA FACEBOOK PAGE. TIME ESTIMATED VIA RADAR.
Apr 26, 11:36 PM CDTTORNADO3 Sse Braggs, OKCONFIRMED TORNADO AT GREENLEAF STATE PARK
Apr 26, 11:40 PM CDTTSTM WND DMG6 W Cookson, OKTREE DAMAGE REPORTED IN THE SELLERS MOUNTAIN AREA BY A COUNTY COMMISSIONER. RELAYED BY COUNTY EMERGENCY MANAGEMENT. TIME ESTIMATED VIA RADAR.
Apr 26, 11:47 PM CDTTORNADO6 W Cookson, OKA TORNADO SNAPPED AND UPROOTED NUMEROUS TREES...DAMAGED OUTBUILDINGS...AND DESTROYED A BOAT DOCK AT A MARINA ON LAKE TENKILLER.
Apr 27, 12:00 AM CDTTSTM WND DMG6 S Eldon, OKLARGE TREES DOWN
Apr 27, 12:10 AM CDTTSTM WND DMG5 W Stilwell, OKNUMEROUS TREES DOWN. STRUCTURE DAMAGE TO BARN.
Apr 27, 12:25 AM CDTTSTM WND DMGStilwell, OKTREE DAMAGE. PUBLIC PHOTO POSTED ON BROADCAST MEDIA FACEBOOK PAGE. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:32 PM CDTTornado Watch PDSSPC9 hr
Apr 26, 10:21 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

076 
WUUS54 KTSA 270429
SVRTSA
OKC001-021-091-097-101-131-135-145-270515-
/O.NEW.KTSA.SV.W.0074.160427T0429Z-160427T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTH CENTRAL ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHEASTERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EASTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 1215 AM CDT

* AT 1129 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES NORTHWEST OF LOCUST GROVE TO 5 MILES
  SOUTHEAST OF WARNER...MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MUSKOGEE...                       TAHLEQUAH...
  SALLISAW...                       WAGONER...
  STILWELL...                       FORT GIBSON...
  INOLA...                          WARNER...
  WESTVILLE...                      VIAN...
  GORE...                           OKAY...
  WEBBERS FALLS...                  HULBERT...
  PORTER...                         OKTAHA...
  OAKS...                           MARBLE CITY...
  BRAGGS...                         RENTIESVILLE...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 265 AND
310...AND BETWEEN MILE MARKERS 326 AND 328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3616 9459 3543 9445 3544 9502 3546 9504
      3544 9507 3545 9551 3617 9554
TIME...MOT...LOC 0429Z 252DEG 39KT 3623 9520 3545 9523 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

69
1 follow-up statement
552 
WWUS54 KTSA 270448
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT TUE APR 26 2016

OKC091-131-270457-
/O.CAN.KTSA.SV.W.0074.000000T0000Z-160427T0515Z/
ROGERS OK-MCINTOSH OK-
1148 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROGERS AND
NORTHEASTERN MCINTOSH COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3616 9459 3543 9445 3544 9502 3546 9504
      3544 9507 3545 9529 3617 9533
TIME...MOT...LOC 0447Z 271DEG 36KT 3618 9499 3548 9501 

$$

OKC001-021-097-101-135-145-270515-
/O.CON.KTSA.SV.W.0074.000000T0000Z-160427T0515Z/
MAYES OK-SEQUOYAH OK-CHEROKEE OK-WAGONER OK-MUSKOGEE OK-ADAIR OK-
1148 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN MAYES...SEQUOYAH...CHEROKEE...SOUTHEASTERN
WAGONER...NORTHEASTERN MUSKOGEE AND ADAIR COUNTIES...

AT 1147 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF ROSE TO 2 MILES SOUTHWEST OF
VIAN...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       TAHLEQUAH...
SALLISAW...                       STILWELL...
FORT GIBSON...                    WESTVILLE...
VIAN...                           GORE...
OKAY...                           WEBBERS FALLS...
HULBERT...                        OAKS...
MARBLE CITY...                    BRAGGS...
BUNCH...                          SEQUOYAH STATE PARK...
ADAIR STATE PARK...               BRUSHY...
PROCTOR...                        SHORT...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 278 AND
310...AND BETWEEN MILE MARKERS 326 AND 328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. IT IS BEST TO MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY
CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3616 9459 3543 9445 3544 9502 3546 9504
      3544 9507 3545 9529 3617 9533
TIME...MOT...LOC 0447Z 271DEG 36KT 3618 9499 3548 9501 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:34 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 26, 9:34 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
934 PM CDT TUE APR 26 2016

.DISCUSSION...
QLCS is entering the northwest part of our forecast area at this
time and will move east across all of eastern Oklahoma and
northwest Arkansas overnight. Damaging winds will be the main
threat, along with brief, isolated spinup tornadoes along the
leading edge. Some hail may also occur, but most of it will be
small. Have adjusted first period elements to fit current
trends, with the rest of the forecast left as is.

Update on the way.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.

&&

SHORT TERM...20
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 26, 5:18 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT TUE APR 26 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT TUE APR 26 2016

...SEVERE WEATHER EXPECTED TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 8 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 8 PM.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...MAINLY SOUTHEAST OKLAHOMA.
	ONSET...OVERNIGHT.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...MAINLY SOUTHEAST OKLAHOMA.
	ONSET...OVERNIGHT.

DISCUSSION...
THUNDERSTORMS CURRENTLY DEVELOPING FROM NORTH CENTRAL INTO
SOUTHWEST OKLAHOMA WILL MOVE EAST INTO EASTERN OKLAHOMA AND
EVENTUALLY NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT. STRONG
INSTABILITY AND INCREASING WIND SHEAR WILL SUPPORT A SIGNIFICANT
SEVERE WEATHER RISK ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS
BE POSSIBLE THROUGH THE OVERNIGHT HOURS...WITH THE TORNADO
POTENTIAL BEING GREATEST PRIOR TO MIDNIGHT. THE TORNADIC POTENTIAL
IS EXPECTED TO BE LESS DEFINED AS STORMS CONGEAL LATE THIS
EVENING AND OVERNIGHT...ALTHOUGH SOME TORNADIC POTENTIAL WILL
CONTINUE THROUGH THE NIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY CONTINUE INTO WEDNESDAY...MAINLY ACROSS FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL THUNDERSTORM
CHANCES RETURN LATE THURSDAY NIGHT...WITH AN INCREASE IN COVERAGE
AND INTENSITY EXPECTED FRIDAY AND SATURDAY. SEVERE WEATHER WILL BE
POSSIBLE ALONG WITH AREAS OF FLOODING GIVEN THE EXPECTED RAINFALL
AMOUNTS. AN UNSETTLED PATTERN WILL CONTINUE INTO EARLY NEXT WEEK
WITH CONTINUED THUNDERSTORM CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 26, 10:28 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND GST     5 W TULSA               36.13N 96.01W
04/26/2016  M72 MPH          TULSA              OK   BROADCAST MEDIA

            HIGHWAY 412 AND 49TH WEST AVENUE

&&

JDS
Local storm report, Apr 26, 10:46 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     2 ENE COPAN             36.91N 95.89W
04/26/2016  M87 MPH          WASHINGTON         OK   MESONET

&&

JDS
Local storm report, Apr 26, 11:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TSTM WND GST     2 N EUFAULA             35.32N 95.58W
04/26/2016  E65 MPH          MCINTOSH           OK   TRAINED SPOTTER

            ON HIGHWAY 69

&&

JDS
Local storm report, Apr 26, 11:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     TSTM WND GST     4 WSW TULSA             36.11N 95.99W
04/26/2016  M72 MPH          TULSA              OK   AMATEUR RADIO

            AT 37TH AND JACKSON

&&

JDS
Local storm report, Apr 26, 11:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1111 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     TSTM WND GST     3 S CHECOTAH            35.43N 95.52W
04/26/2016  E70 MPH          MCINTOSH           OK   EMERGENCY MNGR

&&

JDS
Local storm report, Apr 26, 11:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     TSTM WND GST     2 NW HUGO               34.03N 95.53W
04/26/2016  M65 MPH          CHOCTAW            OK   MESONET

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:24 PM CDTSpecial Weather StatementTSAPawnee51 min
Apr 26, 9:14 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
Apr 26, 9:31 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa59 min
Apr 26, 9:52 PM CDTTornado WarningTSAOsage23 min
Apr 26, 10:00 PM CDTTornado WarningTSACreek, Osage, Pawnee, Tulsa30 min
Apr 26, 10:13 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington47 min
Apr 26, 10:20 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more40 min
Apr 26, 10:21 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg39 min
Apr 26, 10:26 PM CDTTornado WarningTSARogers, Tulsa, Wagoner34 min
Apr 26, 10:51 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha39 min
Apr 26, 10:56 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Okmulgee and 3 more49 min
Apr 26, 10:57 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Mayes, Nowata, Rogers, Wagoner33 min
Apr 26, 11:01 PM CDTTornado WarningTSACherokee, Mayes, Rogers, Wagoner44 min
Apr 26, 11:13 PM CDTTornado WarningTSACraig32 min
Apr 26, 11:14 PM CDTTornado WarningTSACherokee, McIntosh, Muskogee, Sequoyah31 min
Apr 26, 11:24 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers51 min
Apr 26, 11:27 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha48 min
Apr 26, 11:35 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes25 min
Apr 26, 11:43 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah32 min
Apr 26, 11:44 PM CDTTornado WarningTSAAdair, Cherokee, Sequoyah31 min
Apr 27, 12:01 AM CDTTornado WarningTSADelaware14 min
Apr 27, 12:06 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware54 min
Apr 27, 12:13 AM CDTTornado WarningTSAAdair32 min
Apr 27, 12:16 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Pushmataha and 1 more59 min
Apr 27, 12:18 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa17 min
Apr 27, 8:24 AM CDTRiver Flood WarningTSAOttawa5 days

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.